# SDR SWAA2025060967713

- Difficulty date: May 5, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 64,212 hours, 34,149 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB ACCESS PANEL 331B LOCATED LE STA 114.55 AT LT HORIZONTAL STABILIZER.   REMOVED AND REINSTALLED RIB LOCATED ON STA 114.55 AT LT HORIZONTAL STABILIZER LEADING EDGE ACCESS PANEL 331B IAW B737-700 SRM 51-40-02 AND DWG: 186A1001 SHEET: 10 REV A.
